On a mixed problem in Diophantine approximation

Volume 139 / 2009

Yann Bugeaud, Bernard de Mathan Acta Arithmetica 139 (2009), 65-77 MSC: Primary 11J04; Secondary 11J61, 11J68. DOI: 10.4064/aa139-1-6

Authors

  • Yann BugeaudMathématiques
    Université Louis Pasteur
    7, rue René Descartes
    67084 Strasbourg Cedex, France
    e-mail
  • Bernard de MathanInstitut de Mathématiques
    Université Bordeaux I
    351, cours de la Libération
    33405 Talence Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image